How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7683
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

Im very worried, last night i was lying down on settee, phone

Customer Question

Im very worried, last night i was lying down on settee, phone rang, went to answer and then 30 seconds later got pulsing in my head and went black for what seemed like a second. Ive since been having dizzy spells
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Uzair replied 2 years ago.
Dr Uzair :

Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.

Dr Uzair :

Do you have any previously diagnosed medical conditions?

Dr Uzair :

Please enter chat and use reply to respond.

Dr Uzair :

Please enter the chat and reply back to interact.

Dr Uzair :

Please reply. Do you have any previously diagnosed medical conditions?

JACUSTOMER-pz4zcizw- : On citalopram
Dr Uzair :

Has this happened before?

JACUSTOMER-pz4zcizw- : No
Dr Uzair :

Okay, how long have you been on Citalopram for/

JACUSTOMER-pz4zcizw- : 4 days
Dr Uzair :

It is fairly common for Citalopram to cause Dizziness and drowsiness, but having said that the real concern here is that citalopram is also known to cause arrhythmia. I would suggest that you visit your Urgent Care or an ER for a complete evaluation and an EKG.

Dr Uzair :

The ER will also check for other conditions like low blood pressure, low blood sugar, dehydration and middle ear conditions - these are some of the common causes of dizziness.

Dr Uzair :

But I would not advise that you ignore this, as if it is a side effect of the medication, you might need to be taken off it or the dose might need readjustment.

JACUSTOMER-pz4zcizw- : What is arrythmia?
Dr Uzair :

It is an irregular heart rhythm.

JACUSTOMER-pz4zcizw- : Ok, thank you
Dr Uzair :

It was a pleasure.

Dr Uzair :

Please do leave a positive rating for the service.

Dr Uzair :

Best wishes.

Dr Uzair :

Please do leave a positive rating for the service.